# SDR CALA2018100102007

- Difficulty date: September 26, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 77,944 hours, 30,349 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347042021200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R SEQ NR 9812141. SPEC NR A3NB-05-3-6022. AFT CARGO, STRINGER 43L CORRODED FROM FR 54-56. REMOVED AND REPLACED STRINGER 43L FROM FR54-FR60 IAW SRM 51 -72-11-911-001 AND ER NR 5100R01017 REV E.
